On Dirichlet's theorem concerning diophantine approximation
Acta Arithmetica, Tome 54 (1989) no. 3, pp. 241-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_54_3_241_250,
author = {Peter Thurnheer},
title = {On {Dirichlet's} theorem concerning diophantine approximation},
journal = {Acta Arithmetica},
pages = {241--250},
year = {1989},
volume = {54},
number = {3},
doi = {10.4064/aa-54-3-241-250},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-54-3-241-250/}
}
Peter Thurnheer. On Dirichlet's theorem concerning diophantine approximation. Acta Arithmetica, Tome 54 (1989) no. 3, pp. 241-250. doi: 10.4064/aa-54-3-241-250
Cité par Sources :